MathSciNet Relay Station
MathSciNet bibliographic data
MR1924372 (2003m:53148) 53D20
Goldin, R. F. An effective algorithm for the cohomology ring of symplectic reductions. Geom. Funct. Anal. 12 (2002), no. 3, 567–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement